Feb 24, 2008
My regimen contains Ziagen,Epivir and Viramune.I was diagnosed with reflux esophagitis and my doctor gave me pantoprazolum (Controloc)for an indeterminate period of time.This will interact with my hiv meds? Thank you!
| Response from Dr. Young
Thanks for your post.
There shouldn't be any significant drug-drug interactions between the medications that you've listed.
Best of health to you, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Masturbation Worried I Have HIV
- Penis Discharge After Swallowing Worried I Have HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Can Oral Thrush Cause Enlarged Lymph Nodes?
- Does Hpv Cause Dizziness?
- Doxycycline Treat Vaginal Infections?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.